@article{FPM_2013_18_6_a2,
author = {N. Ya. Amburg and E. M. Kreines},
title = {Computation of the first {Stiefel{\textendash}Whitney} class for the variety $\overline{\mathcal M_{0,n}^\mathbb R}$},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {51--75},
year = {2013},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2013_18_6_a2/}
}
TY - JOUR
AU - N. Ya. Amburg
AU - E. M. Kreines
TI - Computation of the first Stiefel–Whitney class for the variety $\overline{\mathcal M_{0,n}^\mathbb R}$
JO - Fundamentalʹnaâ i prikladnaâ matematika
PY - 2013
SP - 51
EP - 75
VL - 18
IS - 6
UR - http://geodesic.mathdoc.fr/item/FPM_2013_18_6_a2/
LA - ru
ID - FPM_2013_18_6_a2
ER -
%0 Journal Article
%A N. Ya. Amburg
%A E. M. Kreines
%T Computation of the first Stiefel–Whitney class for the variety $\overline{\mathcal M_{0,n}^\mathbb R}$
%J Fundamentalʹnaâ i prikladnaâ matematika
%D 2013
%P 51-75
%V 18
%N 6
%U http://geodesic.mathdoc.fr/item/FPM_2013_18_6_a2/
%G ru
%F FPM_2013_18_6_a2
N. Ya. Amburg; E. M. Kreines. Computation of the first Stiefel–Whitney class for the variety $\overline{\mathcal M_{0,n}^\mathbb R}$. Fundamentalʹnaâ i prikladnaâ matematika, Tome 18 (2013) no. 6, pp. 51-75. http://geodesic.mathdoc.fr/item/FPM_2013_18_6_a2/
[1] Ceyhan O., On moduli of pointed real curves of genus zero, 2007, arXiv: math.AG/0207058 | MR
[2] Deligne P., Mumford D., “The irreducibility of the spece of curves of given genus”, Inst. Hautes Études Sci. Publ. Math., 36 (1969), 75–109 | DOI | MR | Zbl
[3] Devadoss S., “Tessellations of moduli spaces and the mosaic operad”, Contemp. Math., 239 (1999), 91–114 | DOI | MR | Zbl
[4] Etingof P., Henriques A., Kamnitzer J., Rains E., “The cohomology ring of the real locus of the moduli space of stable curves of genus $0$ with marked points”, Ann. Math., 171:2 (2010), 731–777 ; arXiv: math.AT/0507514 | DOI | MR | Zbl
[5] Halperin S., Toledo D., “Stiefel–Whitney homology classes”, Ann. Math., 96 (1972), 511–525 | DOI | MR | Zbl
[6] Kapranov M., “The permuto-associahedron, MacLane coherence theorem and the asymptotic zones for the KZ equation”, J. Pure Appl. Agebra, 85 (1993), 119–142 | DOI | MR | Zbl
[7] Keel S., “Intersection theory of moduli space of stable $n$-pointed curves of genus zero”, Trans. Am. Math. Soc., 330:2 (1992), 545–574 | MR | Zbl
[8] Milnor J. W., Stasheff J. D., Characteristic Classes, Ann. Math. Stud., 76, Princeton Univ. Press, Princeton, 1974 | MR | Zbl
[9] Morava J., Braids, trees, and operads, 2001, arXiv: math.AT/0109086